MathSciNet Relay Station
MathSciNet bibliographic data
MR1763882 46M18 (46A11 46A13 46A22 46A45 46A63 46F05)
Domański, P.; Vogt, D. A splitting theory for the space of distributions. Studia Math. 140 (2000), no. 1, 57–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement